Campus Units

Mathematics

Document Type

Article

Publication Version

Accepted Manuscript

Publication Date

2-3-2020

Journal or Book Title

Algebra universalis

Volume

81

First Page

9

DOI

10.1007/s00012-019-0636-y

Abstract

We extend a well-known theorem of Murski\v{\i} to the probability space of finite models of a system M of identities of a strong idempotent linear Maltsev condition. We characterize the models of M in a way that can be easily turned into an algorithm for producing random finite models of M, and we prove that under mild restrictions on M, a random finite model of M is almost surely idemprimal. This implies that even if such an M is distinguishable from another idempotent linear Maltsev condition by a finite model A of M, a random search for a finite model A of M with this property will almost surely fail.

Comments

This is a post-peer-review, pre-copyedit version of an article published in Algebra universalis. The final authenticated version is available online at DOI: 10.1007/s00012-019-0636-y. Posted with permission.

Copyright Owner

Springer Nature Switzerland AG

Language

en

File Format

application/pdf

Published Version

Share

COinS